# SDR CA010112016

- Difficulty date: October 27, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700007
- Condition: Cracked
- Location: Spoiler
- Part time: 22,017 hours, 29,820 cycles
- Component: Drag Control Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) A REPORTED HYDRAULIC LEAK WAS FOUND TO BE CAUSED BY A CRACKED ROLL SPOILER BODY. UNIT REPLACED WITH NEW ACTUATOR AND AIRCRAFT RETURNED TO SERVICE.
